Alert archive / Utah / Flash Flood Warnings in 2008
Flash Flood Warning 35, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 31, 2008, 6:08 PM MDT for Salt Lake County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2008, 6:08 PM MDT (00:08 UTC)
- Expired
- Aug 31, 2008, 9:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Flood severity
- None
County Salt Lake County, UT
The radar
The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.1 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -209 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KSLC 010013 FFWSLC UTC035-010315- /O.NEW.KSLC.FF.W.0035.080901T0008Z-080901T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 608 PM MDT SUN AUG 31 2008 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL SALT LAKE COUNTY IN UTAH... THIS INCLUDES THE CORNER CANYON BURN SCAR AREA...AS WELL AS THE CITY OF DRAPER... * UNTIL 915 PM MDT * AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAINFALL MOVING OVER THE CORNER CANYON BURN SCAR. THIS HEAVY RAINFALL IS EXPECTED TO PRODUCE A SIGNIFICANT DEBRIS FLOW INTO ADJACENT NEIGHBORHOODS IN DRAPER BELOW THIS BURN SCAR. * PEOPLE LIVING BELOW THE CORNER CANYON BURN SCAR ARE ADVISED TO TAKE IMMEDIATE PRECAUTIONS. LAT...LON 4059 11186 4060 11175 4051 11179 4050 11190 TIME...MOT...LOC 0008Z 180DEG 0KT 4055 11180 $$ SEAMAN/MCINERNEY
1 follow-up statement
000 WGUS75 KSLC 010117 FFSSLC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 711 PM MDT SUN AUG 31 2008 UTC035-010315- /O.CON.KSLC.FF.W.0035.000000T0000Z-080901T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SALT LAKE UT- 711 PM MDT SUN AUG 31 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTH CENTRAL SALT LAKE COUNTY... AT 600 PM MDT...A SERIES OF THUNDERSTORMS MOVED THROUGH THE CORNER CANYON BURN SCAR. THE STORM DEPOSITED 0.36 INCHES OF RAINFALL IN A HALF HOUR. THIS AMOUNT DID NOT PRODUCE ANY DEBRIS FLOW MOVEMENT ON THE SCAR...HOWEVER...A SECOND BAND OF SHOWERS IS EXPECTED TO MOVE THROUGH THE AREA AROUND 8PM THIS EVENING. THE INTENSITY AND VOLUME OF THIS NEXT SYSTEM WILL DICTATE THE BEHAVIOR OF THE MATERIAL ON THE BURN SCAR. PAST DEBRIS FLOWS ALONG THE WASATCH FRONT HAVE FLOWED WITH RAINFALL AMOUNTS NEAR A HALF INCH IN A SHORT PERIOD OF TIME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR CENTRAL UTAH. LAT...LON 4059 11186 4060 11175 4051 11179 4050 11190 TIME...MOT...LOC 0111Z 180DEG 0KT 4055 11180 $$ MCINERNEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 3:25 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 31, 3:25 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
325 PM MDT SUN AUG 31 2008
.SYNOPSIS...A COLD FALL-LIKE PACIFIC STORM SYSTEM WILL SETTLE INTO
THE WESTERN GREAT BASIN LATER TODAY...THEN MOVE EAST ACROSS UTAH
MONDAY. WIDESPREAD PRECIPITATION THROUGH LABOR DAY WILL BE
FOLLOWED BY MUCH COLDER TEMPERATURES EARLY NEXT WEEK.
&&
.DISCUSSION...DEEPENING MID LEVEL TROUGH DEVELOPING ACROSS THE GREAT
BASIN/PACIFIC NORTHWEST WILL IMPACT THE FORECAST AREA THROUGH LABOR
DAY. AHEAD OF THIS TROUGH...PLUME OF DEEP LAYER MOISTURE REMAINS IN
PLACE ACROSS MUCH OF UT. CLUSTER OF STRATIFORM RAINFALL WITH
EMBEDDED THUNDERSTORMS EARLIER HAS SOMEWHAT STABILIZED BOUNDARY
LAYER ACROSS SOUTHERN THIRD OF THE FORECAST AREA...AND EXPECT
COVERAGE OF ADDITIONAL CONVECTION TO BE MORE SCATTERED IN NATURE
THROUGH THIS EVENING.
FURTHER NORTH...MODELS HAVE BEEN CONSISTENT DEVELOPING CONVECTION
ALONG FRONTAL BOUNDARY LATE THIS AFTERNOON THROUGH THIS EVENING
ACROSS NORTHERN UT. REGIONAL RADAR IMAGERY INDICATES CONVECTION
INDEED BECOMING WIDESPREAD ALONG THIS BOUNDARY FROM NORTHWEST UT
BACK INTO EASTERN NV. DEEP LAYER SHEAR IS VERY FAVORABLE FOR
ORGANIZED SEVERE CONVECTION...AND WITH STRONG LINEAR FORCING MOST
LIKELY SCENARIO IS FOR STRONG SQUALL LINE WITH EMBEDDED SEVERE
GUSTS. ALREADY...GUSTS UP TO 70 MPH HAVE BEEN REPORTED OVER THE
NORTHWEST DESERTS. STRONG GUSTS WILL LIKELY REACHING THE WASATCH
FRONT BETWEEN 5 AND 7 PM.
AS SHORTWAVE TROUGH EJECTS ACROSS NORTHERN UT LATE TONIGHT THROUGH
MONDAY...ANTICIPATE WIDESPREAD STRATIFORM PRECIPITATION TO DEVELOP
ACROSS NORTHERN UT. LOW LEVEL NORTHWESTERLY FLOW COMBINED WITH
MID LEVEL COLD POOL SHOULD ALLOW FOR A PERIOD OF FAVORABLE
OROGRAPHIC FORCING ALONG WASATCH RANGE AS WELL...WITH SNOW LEVELS
DROPPING TO NEAR 8KFT DURING THE AFTERNOON. DO ANTICIPATE
MEASURABLE SNOWFALL ACROSS HIGHER ELEVATIONS THROUGHOUT THE DAY
MONDAY. PRECIPITATION SHOULD QUICKLY END LATE MONDAY
AFTERNOON/MONDAY EVENING AS TROUGH LIFTS AWAY FROM THE REGION.
&&
.HYDROLOGY...DEEP LAYER MOISTURE REMAINS IN PLACE ACROSS MUCH OF
UTAH THIS AFTERNOON...WHICH WILL RESULT IN THE POTENTIAL FOR HEAVY
RAINFALL WITH ANY SHOWERS/THUNDERSTORMS THAT DEVELOP THROUGH THIS
EVENING. WHILE LOCALLY HEAVY RAINFALL REMAINS A POSSIBILITY OVER
SOUTHERN UTAH THROUGH THIS EVENING...INTENSE CONVECTIVE PRECIP HAS
DEVELOPED ALONG A LINE AHEAD OF A SURFACE COLD FRONT MOVING INTO
NORTHWEST UTAH. STRONG STORMS ARE POSSIBLE ALONG THE URBAN CORRIDOR
LATER THIS AFTERNOON/EVENING...CAPABLE OF PRODUCING INTENSE
RAINFALL. PLENTY OF CONCERN FOR FLASH FLOODING/DEBRIS FLOWS ACROSS
RECENT BURN AREAS IN SE SALT LAKE AND UTAH COUNTIES. URBAN FLOODING
MAY ALSO BE AN ISSUE...ESPECIALLY ALONG THE NRN WASATCH FRONT.
STEADY...AND AT TIMES HEAVY RAIN...COULD DEVELOP OVER THE SAME AREAS
LATER TONIGHT/MONDAY MORNING.
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM THIS EVENING
ACROSS SOUTHERN UT...AND UNTIL MIDNIGHT FOR THE BURN SCARS ACROSS
NORTHERN UT.
&&
.AVIATION...A LINE OF THUNDERSTORMS DEVELOPING NEAR A FRONTAL
BOUNDARY IS EXPECTED TO ARRIVE AT THE SLC TERMINAL BETWEEN 23-00Z.
THIS WILL BRING GUSTY WINDS TO THE TERMINAL...WITH GUSTS POSSIBLY
EXCEEDING 40KT. WINDS ARE EXPECTED TO SHIFT TO WEST-NORTHWEST WITH
THE ARRIVAL OF THE LINE. WINDS COULD THEN BECOME ERRATIC BEHIND THE
BOUNDARY...BUT SHOULD SETTLE BACK TO NORTHWEST BY 03-04Z. CIGS ARE
EXPECTED TO LOWER TO BELOW 6000FT AGL WITH THE STORMS WITH BRIEF
MVFR CONDITIONS. CONDITIONS IMPROVING LATE THIS EVENING BUT
OCCASIONAL RAIN SHOWERS CAN STILL BE EXPECTED OVERNIGHT.
OTHERWISE...THERE IS A 10 PERCENT CHANCE OF THUNDERSTORMS DEVELOPING
AHEAD OF THE MAIN LINE OF STORMS AFFECTING THE TERMINAL PRIOR TO
23Z.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT FOR
UTZ003-004-008.
FLASH FLOOD WATCH UNTIL 8 PM TONIGHT FOR
UTZ013-019>021-517-518.
SEVERE THUNDERSTORM WATCH UNTIL 9 PM TONIGHT FOR PORTIONS OF
UTZ001>009-015.
WY...SEVERE THUNDERSTORM WATCH UNTIL 9 PM TONIGHT FOR
WYZ021..
&&
SEAMAN/CHENG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Aug 31, 7:26 AM MDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 726 AM MDT SUN AUG 31 2008 UTZ012>016-019>021-517-518-011300- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 726 AM MDT SUN AUG 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN UTAH. .DAY ONE...TODAY AND TONIGHT THE MOIST AND UNSTABLE AIRMASS ACROSS SOUTHERN UTAH WILL PRODUCE ANOTHER DAY OF SHOWERS AND THUNDERSTORMS. HEAVY RAIN IS LIKELY FROM THE STRONGER STORMS BEGINNING LATE THIS MORNING...AND CONTINUING INTO EARLY THIS EVENING. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR PORTIONS OF SOUTHERN UTAH THROUGH THIS EVENING. THE SLICK ROCK AND SLOT CANYON AREAS OF SOUTHERN UTAH WILL BE MOST PRONE TO FLASH FLOODING THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRIER AIR WILL WORK INTO SOUTHERN UTAH FROM THE WEST BEGINNING MONDAY. TEMPERATURES WILL BE SIGNIFICANTLY COOLER EARLY IN THE WEEK...THEN START A GRADUAL WARMING TREND HEADING INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ001>011-WYZ021-011300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-SOUTHWEST WYOMING- 726 AM MDT SUN AUG 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT BREEZY SOUTH WINDS WILL DEVELOP AHEAD OF A COLD FRONT APPROACHING NORTHWEST UTAH TODAY. SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WILL BECOME MORE NUMEROUS THIS AFTERNOON AND EVENING. STRONG THUNDERSTORMS WITH HAIL AND STRONG SURFACE WINDS ARE POSSIBLE ACROSS THE WASATCH FRONT AND POINTS NORTH AND WEST LATE THIS AFTERNOON THROUGH THIS EVENING. HEAVY RAINS ARE ALSO POSSIBLE WITH THE EXPECTED SHOWERS AND STORMS THROUGH THIS EVENING. RECENT BURN SCARS ALONG THE SALT LAKE AND UTAH COUNTY PORTIONS OF THE WASATCH FRONT WILL BE PRONE TO FLASH FLOODING AND DEBRIS FLOWS FROM EVEN MODEST RAINFALL EVENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THESE BURN AREAS. URBAN FLOODING IS ALSO A POSSIBILITY WITH ANY HEAVY RAIN EVENTS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL SWEEP ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING TONIGHT THROUGH MONDAY. MUCH COLDER TEMPERATURES WILL FOLLOW THE FRONT...WITH DAYTIME HIGHS MONDAY ABOUT 30 DEGREES COLDER THAN EARLY IN THE WEEKEND. RAIN...WITH HIGH ELEVATION SNOWS...WILL EXISTS ALONG AND BEHIND THE FRONT MONDAY. SHOWERS WILL LINGER INTO MONDAY NIGHT...THEN DRIER CONDITIONS WILL FOLLOW FOR THE BALANCE OF THE WEEK. COOL TEMPERATURES WILL LINGER INTO NEXT WEEKEND... THOUGH THE END OF THE WEEK READINGS WILL BE SUBSTANTIALLY HIGHER THAN EARLY IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Aug 31, 3:54 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
354 PM MDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 9 N LAKESIDE 41.33N 112.85W
08/31/2008 M65.00 MPH BOX ELDER UT MESONET
GUNNISON ISLAND MESONET SITE.
0330 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
08/31/2008 M71.00 MPH BOX ELDER UT MESONET
HAT ISLAND MESONET SITE.
0330 PM TSTM WND GST 15 W WEST WARREN 41.26N 112.44W
08/31/2008 M77.00 MPH BOX ELDER UT MESONET
PROMONTORY POINT MESONET SITE.
&&
LCHENGLocal storm report, Aug 31, 4:33 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
433 PM MDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLASH FLOOD 10 N KANAB 37.16N 112.52W
08/31/2008 KANE UT PARK/FOREST SRVC
WIDESPREAD FLASH FLOODING DUE TO WIDESPREAD STRATIFORM
RAINFALL WITH AMOUNTS OF 1.5 INCHES OVER SOUTH CENTRAL
UTAH. MANY ROADWAYS DAMAGED AND CLOSED ACROSS REGION.
&&
BMCINERNLocal storm report, Aug 31, 4:50 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
450 PM MDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 3 W LAYTON 41.08N 112.01W
08/31/2008 DAVIS UT NWS EMPLOYEE
ONE TREE DOWN AND LARGE BRANCHES BROKEN OFF TREES.
&&
LCHENGLocal storm report, Aug 31, 5:24 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
524 PM MDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 11 E LAKESIDE 41.22N 112.67W
08/31/2008 M68.00 MPH BOX ELDER UT MESONET
GREAT SALT LAKE UPR MESONET SITE.
0500 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
08/31/2008 M61.00 MPH SALT LAKE UT MESONET
UNIVERSITY OF UTAH MESONET SITE.
&&
LCHENGLocal storm report, Aug 31, 5:37 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST WENDOVER 40.74N 114.02W
08/31/2008 M65.00 MPH TOOELE UT MESONET
WENDOVER PORT OF ENTRY MESONET SITE.
0200 PM TSTM WND GST WENDOVER 40.74N 114.02W
08/31/2008 M70.00 MPH TOOELE UT MESONET
WENDOVER PEAK MESONET SITE.
0300 PM TSTM WND GST 9 N LAKESIDE 41.33N 112.85W
08/31/2008 M65.00 MPH BOX ELDER UT MESONET
GUNNISON ISLAND MESONET SITE.
0330 PM TSTM WND GST 18 ESE LAKESIDE 41.07N 112.59W
08/31/2008 M71.00 MPH BOX ELDER UT MESONET
HAT ISLAND MESONET SITE.
0330 PM TSTM WND GST 15 W WEST WARREN 41.26N 112.44W
08/31/2008 M77.00 MPH BOX ELDER UT MESONET
PROMONTORY POINT MESONET SITE.
0335 PM TSTM WND GST 11 E LAKESIDE 41.22N 112.67W
08/31/2008 M68.00 MPH BOX ELDER UT MESONET
GREAT SALT LAKE UPR MESONET SITE.
0420 PM TSTM WND DMG 3 W LAYTON 41.08N 112.01W
08/31/2008 DAVIS UT NWS EMPLOYEE
ONE TREE DOWN AND LARGE BRANCHES BROKEN OFF TREES.
0431 PM FLASH FLOOD 10 N KANAB 37.16N 112.52W
08/31/2008 KANE UT PARK/FOREST SRVC
WIDESPREAD FLASH FLOODING DUE TO WIDESPREAD STRATIFORM
RAINFALL WITH AMOUNTS OF 1.5 INCHES OVER SOUTH CENTRAL
UTAH. MANY ROADWAYS DAMAGED AND CLOSED ACROSS REGION.
0500 PM TSTM WND GST SALT LAKE CITY 40.78N 111.93W
08/31/2008 M61.00 MPH SALT LAKE UT MESONET
UNIVERSITY OF UTAH MESONET SITE.
0525 PM TSTM WND GST 24 SSW DUGWAY 39.92N 112.94W
08/31/2008 E61.00 MPH TOOELE UT MESONET
&&
MPSLocal storm report, Aug 31, 5:46 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
546 PM MDT SUN AUG 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 5 ESE OGDEN 41.20N 111.88W
08/31/2008 M61 MPH WEBER UT MESONET
OGDEN PEAK MESONET SITE.
&&
LCHENGThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 6:41 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 64 min |
| Aug 31, 7:39 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 66 min |
| Aug 31, 9:07 PM MDT | Flash Flood Warning | SLC | Salt Lake, Utah | 3 hr |
| Aug 31, 9:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 49 min |
| Aug 31, 9:55 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 50 min |
| Sep 1, 9:29 AM MDT | Flash Flood Watch | SLC | 5 hr | |
| Sep 1, 2:57 PM MDT | Frost Advisory | SLC | 18 hr |
Nearby
Flash Flood Warnings in Utah, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.